# SDR UALA2011061002854

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,011 hours, 8,418 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 30
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR TILT LEVEL DISPLAY IS NOT CONSISTENT WITH SELECTED TILT LEVEL.  REPLACED WX CONT PANEL, OPS CHECK OKAY.
